Period a month after Depo??

Last month (7/7/14) I finally got the Depo-Provera shot after being about 3 weeks overdue on it (2 of those 3 weeks I'd been bleeding) and all was fine up until about 2 weeks ago, when I started getting pain again and then last week I started bleeding, saw the doctor a couple of days ago and she said it was just my body getting rid of stuff from the depo shot and the bleeding would become very light and stop. Bleeding has in fact got a little heavier and shows no sign of stopping and I know that once I start bleeding, I don't stop (my record is 32 days so far!). Wondering if anyone else has had experiences like this and whether it's anything to be worried about and if it might affect my Endo at all as my pain is already getting worse? Not an infection of any kind as I was checked at the same time as getting the shot last month and given the all clear.

Last edited by

1 Reply

oldestnewest
  • 6 months on the Depo as of today actually. I am still having bleeding issues........and pain all the time. The dr.'s told me it can take up to a year for the body to regulate. I go a full month of bleeding, then no bleeding for another month, then bleeding for 2 weeks, then bleed a month again. ugh. Not heavy bleeding mind you, just still enough where i have to wear a panty liner and have to change it every 4 hrs. I know there is a estrogen pill they can give you to stop the bleeding at the time of month, but to me that defeats the purpose, and also my body doesn't accept extra estrogen. For me it seems the pain levels have gone down for my daily pain ( I have to keep a pain chart), but when it's time for my period to start.....oh baby am I dying.

You may also like...